# SDR VNAA2017120511101

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 33,090 hours, 33,025 cycles
- Engine: Ge CF343B1
- Engine time: 30,449 hours, 30,499 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Loose
- Location: Oil Filter
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE CREW REPORTED THE RIGHT ENGINE OIL PRESSURE WAS FLUCTUATING. THE PULLED BACK THE THROTTLES PER THE QRH, AND REPORTED THE PRESSURE DROPPED TO 20 PSI. UPON LANDING THE FIRE CREW REPORTED OIL DRIPPING FROM THE ENGINE. MX INSP AND FOUND THE FILTER HOUSING WAS LOOSE, THE RESECURED THE HOUSING AND SERVICED THE ENGINE OIL, RAN THE ENGINES, OPS CHECK GOOD.
